Alert archive / Oklahoma / River Flood Warnings in 2018

River Flood Warning 13, NWS Norman, OK

June 25, 2018Kingfisher County, Logan County, Oklahoma

NWS Norman, OK issued this river flood warning at Jun 25, 2018, 8:30 AM CDT for Kingfisher County, Logan County, Oklahoma. It took effect at Jun 25, 2018, 2:02 PM CDT. It was in force for 43 hr.

The area

The outline as issued.

The facts

Issued
Jun 25, 2018, 8:30 AM CDT (13:30 UTC)
In effect from
Jun 25, 2018, 2:02 PM CDT
Expired
Jun 27, 2018, 9:15 AM CDT
In force
43 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Kingfisher County, OK, Logan County, OK

The radar

The Vance AFB radar (KVNX), 85 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cimarron River near Dover (DOVO2). The gauge peaked at 18.31 ft at Jun 26, 2018, 2:00 AM CDT.

actionminormoderate10152006/2506/2606/2706/28
Action stage
15 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07159100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

211 
WGUS44 KOUN 251330
FLWOUN
Flood Warning
National Weather Service Norman OK
830 AM CDT Mon Jun 25 2018

OKC073-083-260129-
/O.NEW.KOUN.FL.W.0013.180625T2008Z-180627T1415Z/
/DOVO2.1.ER.180625T2008Z.180626T0600Z.180627T0815Z.NO/
830 AM CDT Mon Jun 25 2018

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Cimarron River near Dover. 
  
* from this afternoon to Wednesday morning...or until the warning is
  cancelled. 
  
* At  7:30 AM Monday the stage was 15.2 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 17.0 feet. 
  
* Forecast...The Cimarron River will rise above flood stage late 
  Monday afternoon and crest near 18.1 feet early Tuesday morning. 
  The Cimarron River will fall below flood stage early Wednesday 
  morning. 
  
* Impact...At 18.0 feet...Rural lands and roads are covered by flood 
  depths averaging about a foot across Kingfisher County...and into 
  western Logan County. Oil wells in lower places near the river 
  channel are flooded or isolated. Livestock may become stranded by 
  deeper flows in cutoff channels crossing the flood plain. Sandpit 
  facilities near Dover could be flooded.
  
 
&&
 
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
      3583 9759 3589 9792

$$
8 follow-up statements
354 
WGUS84 KOUN 251903
FLSOUN
Flood Statement
National Weather Service Norman OK
203 PM CDT Mon Jun 25 2018

OKC073-083-260303-
/O.EXT.KOUN.FL.W.0013.180625T1902Z-180627T1415Z/
/DOVO2.1.ER.180625T1706Z.180626T0600Z.180627T0815Z.NO/
203 PM CDT Mon Jun 25 2018

The Flood Warning continues for
  The Cimarron River near Dover. 
  
* from this afternoon to Wednesday morning...or until the warning is
  cancelled. 
  
* At 1:30 PM Monday the stage was 17.3 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 17.0 feet. 
  
* Forecast...The Cimarron River will continue rising and crest near 
  18.1 feet early Tuesday morning. The Cimarron River will fall below
  flood stage early Wednesday morning. 
  
* Impact...At 18.0 feet...Rural lands and roads are covered by flood 
  depths averaging about a foot across Kingfisher County...and into 
  western Logan County. Oil wells in lower places near the river 
  channel are flooded or isolated. Livestock may become stranded by 
  deeper flows in cutoff channels crossing the flood plain. Sandpit 
  facilities near Dover could be flooded.
  
 
&&
 
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
      3583 9759 3589 9792

$$
386 
WGUS84 KOUN 252120
FLSOUN
Flood Statement
National Weather Service Norman OK
420 PM CDT Mon Jun 25 2018

OKC073-083-260519-
/O.CON.KOUN.FL.W.0013.000000T0000Z-180627T1415Z/
/DOVO2.1.ER.180625T1706Z.180626T0600Z.180627T0815Z.NO/
420 PM CDT Mon Jun 25 2018

The Flood Warning continues for
  The Cimarron River near Dover. 
  
* until Wednesday morning...or until the warning is cancelled. 
  
* At  3:30 PM Monday the stage was 17.6 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 17.0 feet. 
  
* Forecast...The Cimarron River will continue rising and crest near 
  18.1 feet early Tuesday morning. The Cimarron River will fall below
  flood stage early Wednesday morning. 
  
* Impact...At 18.0 feet...Rural lands and roads are covered by flood 
  depths averaging about a foot across Kingfisher County...and into 
  western Logan County. Oil wells in lower places near the river 
  channel are flooded or isolated. Livestock may become stranded by 
  deeper flows in cutoff channels crossing the flood plain. Sandpit 
  facilities near Dover could be flooded.
  
 
&&
 
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
      3583 9759 3589 9792

$$
254 
WGUS84 KOUN 260126
FLSOUN
Flood Statement
National Weather Service Norman OK
826 PM CDT Mon Jun 25 2018

OKC073-083-260925-
/O.CON.KOUN.FL.W.0013.000000T0000Z-180627T1415Z/
/DOVO2.1.ER.180625T1706Z.180626T0600Z.180627T0815Z.NO/
826 PM CDT Mon Jun 25 2018

The Flood Warning continues for
  The Cimarron River near Dover. 
  
* until Wednesday morning...or until the warning is cancelled. 
  
* At  7:30 PM Monday the stage was 18.0 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 17.0 feet. 
  
* Forecast...The Cimarron River will continue rising and crest near 
  18.1 feet early Tuesday morning. The Cimarron River will fall below
  flood stage early Wednesday morning. 
  
* Impact...At 18.0 feet...Rural lands and roads are covered by flood 
  depths averaging about a foot across Kingfisher County...and into 
  western Logan County. Oil wells in lower places near the river 
  channel are flooded or isolated. Livestock may become stranded by 
  deeper flows in cutoff channels crossing the flood plain. Sandpit 
  facilities near Dover could be flooded.
  
 
&&
 
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
      3583 9759 3589 9792

$$
576 
WGUS84 KOUN 260727
FLSOUN
Flood Statement
National Weather Service Norman OK
227 AM CDT Tue Jun 26 2018

OKC073-083-261527-
/O.CON.KOUN.FL.W.0013.000000T0000Z-180627T1415Z/
/DOVO2.1.ER.180625T1706Z.180626T0630Z.180627T0815Z.NO/
227 AM CDT Tue Jun 26 2018

The Flood Warning continues for
  the Cimarron River near Dover 
  
* until Wednesday morning...or until the warning is cancelled. 
  
* At  1:30 AM Tuesday the stage was 18.3 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 17.0 feet. 
  
* Forecast...The Cimarron River is near crest and will begin falling 
  mid Tuesday morning. The Cimarron River will fall below flood stage
  early Wednesday morning. 
  
* Impact...At 18.0 feet...Rural lands and roads are covered by flood 
  depths averaging about a foot across Kingfisher County...and into 
  western Logan County. Oil wells in lower places near the river 
  channel are flooded or isolated. Livestock may become stranded by 
  deeper flows in cutoff channels crossing the flood plain. Sandpit 
  facilities near Dover could be flooded.
  
 
&&
 
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
      3583 9759 3589 9792

$$
794 
WGUS84 KOUN 261309
FLSOUN
Flood Statement
National Weather Service Norman OK
809 AM CDT Tue Jun 26 2018

OKC073-083-262109-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-180627T1251Z/
/DOVO2.1.ER.180625T1706Z.180626T0700Z.180627T0651Z.NO/
809 AM CDT Tue Jun 26 2018

The Flood Warning continues for
  the Cimarron River near Dover 
  
* until Wednesday morning...or until the warning is cancelled. 
  
* At  7:30 AM Tuesday the stage was 18.0 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 17.0 feet. 
  
* Forecast...The Cimarron River has crested and will continue to 
  fall. The Cimarron River will fall below flood stage early 
  Wednesday morning.
 
&&
 
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
      3583 9759 3589 9792

$$
175 
WGUS84 KOUN 261905
FLSOUN
Flood Statement
National Weather Service Norman OK
205 PM CDT Tue Jun 26 2018

OKC073-083-270305-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-180627T0900Z/
/DOVO2.1.ER.180625T1706Z.180626T0700Z.180627T0300Z.NO/
205 PM CDT Tue Jun 26 2018

The Flood Warning continues for
  the Cimarron River near Dover 
  
* until late tonight...or until the warning is cancelled. 
  
* At 1:30 PM Tuesday the stage was 17.5 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 17.0 feet. 
  
* Forecast...The Cimarron River has crested and will continue to 
  fall. The Cimarron River will fall below flood stage late Tuesday 
  evening.
 
&&
 
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
      3583 9759 3589 9792

$$
430 
WGUS84 KOUN 270048
FLSOUN
Flood Statement
National Weather Service Norman OK
748 PM CDT Tue Jun 26 2018

OKC073-083-270846-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-180627T1200Z/
/DOVO2.1.ER.180625T1706Z.180626T0700Z.180627T0600Z.NO/
748 PM CDT Tue Jun 26 2018

...Flood Warning extended until Wednesday morning...
 
The Flood Warning continues for
  the Cimarron River near Dover 
  
* until Wednesday morning...or until the warning is cancelled. 
  
* At  6:30 PM Tuesday the stage was 17.1 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 17.0 feet. 
  
* Forecast...The Cimarron River has crested and will continue to 
  fall. The Cimarron River will fall below flood stage early 
  Wednesday morning.
 
&&
 
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
      3583 9759 3589 9792

$$
754 
WGUS84 KOUN 270859
FLSOUN
Flood Statement
National Weather Service Norman OK
359 AM CDT Wed Jun 27 2018

OKC073-083-270929-
/O.CAN.KOUN.FL.W.0013.000000T0000Z-180627T1200Z/
/DOVO2.1.ER.180625T1706Z.180626T0700Z.180627T0220Z.NO/
359 AM CDT Wed Jun 27 2018

The Flood Warning is cancelled for
  The Cimarron River near Dover. 
  
* At 3 AM Wednesday the stage was 16.7 feet.
  
* Flood stage is 17.0 feet.
  
* Forecast: The Cimarron River has fallen below flood stage and is 
  forecast to continue to fall. This will be the last statement for 
  this location for this event.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 25, 3:11 AM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, Jun 25, 3:11 AM CDT, 5 hours 19 minutes before
Area Forecast Discussion
National Weather Service Norman OK
311 AM CDT Mon Jun 25 2018

.DISCUSSION...
Yet another MCS making its way across Oklahoma early this morning.
Possibly the most significant one of the week.

This complex should continue to move east and southeast this
morning. However, there are some indications that it may stall or
have some chance of some lingering rain across central into
eastern Oklahoma through the day. This will lead to some isolated
flooding concerns. However,overall low confidence in this scenario
and location of possible heavier rain, also isolated nature will
preclude issuance of flood watch at this time.

If we do get some breaks in the activity this afternoon models
bring another lobe of energy around the trough in the plains later
today. This will lead to another round of showers and
thunderstorms from southwest into central and northeast Oklahoma
late today and tonight. Expected cloud cover and lower amounts of
instability should limit overall severe risk for later today and
tonight, however a few strong to possibly severe storms still
appear possible.

After tonight, trough moves off to the northeast and we see mid-
level ridge build northeast out into the Plains, which will limit
precip chances and bring warmer temperatures to the area through
remainder of the week. Could see ridge shift east far enough by
next weekend for rain chances to return to the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  83  72  93  76 /  50  50   0   0
Hobart OK         86  72  97  77 /  30  30   0  10
Wichita Falls TX  96  76  98  79 /  30  40   0   0
Gage OK           83  68  97  72 /  10  10   0  10
Ponca City OK     84  71  94  75 /  50  40   0  10
Durant OK         92  76  93  76 /  40  20   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

10/30
Hazardous weather outlook, Jun 25, 4:06 AM CDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
406 AM CDT Mon Jun 25 2018

OKZ004>048-050>052-TXZ083>090-260915-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
406 AM CDT Mon Jun 25 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a marginal risk for severe thunderstorms late this
afternoon and tonight.

Location...
The marginal risk encompasses an area from Newkirk to Watonga to
Anadarko to Lindsey and Seminole, including the Oklahoma City
metro.

Timing...
From 5 PM through 10 PM.

Impacts...
Damaging wind gusts up to 60 mph.
Heavy rainfall that may cause localized flooding.
Hail up to the size of quarters.

Discussion...
Widespread, ongoing showers and thunderstorms this morning will
continue to shift east and gradually become less numerous. A few
strong storms will be possible with this activity through mid-
morning.

The morning convection will produce an outflow boundary that will
initially be south of the Red River, but is expected to move back
north during the day. This boundary is expected to be located near
the I-44 corridor by late this afternoon. Thunderstorms are
expected to develop near this boundary late today into this
evening with a few strong to severe storms possible across
portions of central into north central Oklahoma.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across the
risk area should prepare for severe weather operations.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
There will be a chance for thunderstorms Saturday and Sunday.
Severe storms appear unlikely at this time.

.Heat...
Heat index values from 100 to 105 degrees are forecast through
much of this week. If you will be outdoors, limit strenuous
activities and take frequent breaks.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jun 25, 3:43 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
343 AM CDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     TSTM WND GST     SHEPPARD AFB            33.98N 98.50W
06/25/2018  M59 MPH          WICHITA            TX   ASOS

&&

SC
Local storm report, Jun 25, 3:59 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
359 AM CDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND GST     3 S WICHITA FALLS       33.87N 98.49W
06/25/2018  M59 MPH          WICHITA            TX   AWOS

&&

SC
Local storm report, Jun 25, 4:06 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
406 AM CDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND DMG     GRANDFIELD              34.23N 98.69W
06/25/2018                   TILLMAN            OK   BROADCAST MEDIA

            REPORT OF LARGE TREE LIMBS DOWN ALONG WITH ROOF DAMAGE TO
            A FEW HOMES.

&&

SC
Special weather statement, Jun 25, 4:19 AM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
419 AM CDT MON JUN 25 2018

OKZ039>042-044>047-050>052-TXZ086-089-090-251000-
Love OK-Cotton OK-Stephens OK-Garvin OK-Marshall OK-Carter OK-
Johnston OK-Pontotoc OK-Murray OK-Bryan OK-Jefferson OK-Clay TX-
Wichita TX-Archer TX-
419 AM CDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR Love...southeastern Cotton...
southeastern Stephens...southwestern Garvin...Marshall...Carter...
Johnston...south central Pontotoc...Murray...northwestern Bryan...
Jefferson...Clay...southeastern Wichita and Archer Counties Until 500
AM CDT....

AT 417 AM CDT, strong thunderstorms were along a line extending from
near Davis to 8 miles south of Grady to 3 miles east of Olney, moving
southeast at 55 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

Locations impacted include...
Wichita Falls, Ardmore, Sulphur, Madill, Henrietta, Tishomingo,
Davis, Marietta, Waurika, Archer City, Iowa Park, Lone Grove,
Healdton, Holliday, Wilson, Comanche, Kingston, Dickson, Ringling and
Mannsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3340 9895 3381 9894 3464 9755 3452 9674
      3408 9644 3383 9671 3385 9686 3396 9692
      3395 9699 3372 9712 3376 9719 3392 9721
      3382 9743 3391 9747 3390 9759 3399 9768
      3386 9783 3389 9798 3347 9798 3340 9842
TIME...MOT...LOC 0917Z 317DEG 48KT 3450 9707 3391 9762 3337 9869

MAHALE
Special weather statement, Jun 25, 4:34 AM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
434 AM CDT MON JUN 25 2018

OKZ028-030>032-040>043-047-251000-
Coal OK-Pottawatomie OK-Garvin OK-Johnston OK-Pontotoc OK-Hughes OK-
McClain OK-Seminole OK-Murray OK-
434 AM CDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR Coal...south central
Pottawatomie...northeastern Garvin...north central Johnston...
Pontotoc...Hughes...southeastern McClain...Seminole and northeastern
Murray Counties Until 500 AM CDT....

AT 433 AM CDT, strong thunderstorms were along a line extending from
near Wetumka to 6 miles east of Scullin, moving east at 55 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

Locations impacted include...
Ada, Seminole, Holdenville, Coalgate, Wewoka, Wynnewood, Stratford,
Konawa, Wetumka, Byng, Maud, Allen, Roff, Stonewall, Bowlegs, Dustin,
Asher, Lehigh, Tupelo and Francis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3514 9601 3513 9601 3509 9606 3505 9609
      3461 9609 3442 9620 3460 9727 3531 9671
      3530 9644 3529 9644 3529 9598 3516 9598
TIME...MOT...LOC 0933Z 286DEG 47KT 3523 9621 3448 9675

MAHALE
Special weather statement, Jun 25, 7:22 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
722 AM CDT MON JUN 25 2018

OKZ022-023-035-251315-
Kiowa OK-Washita OK-Caddo OK-
722 AM CDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Kiowa...southeastern
Washita and central Caddo Counties Until 815 AM CDT....

AT 722 AM CDT, strong thunderstorms were along a line extending from
4 miles north of Fort Cobb to 5 miles northwest of Roosevelt, moving
east at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of dimes...
Wind gusts to 50 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Anadarko, Carnegie, Mountain View, Binger, Fort Cobb, Gracemont,
Gotebo, Cooperton, Alfalfa, Fort Cobb Reservoir, Albert, Lake
Chickasha and Cowden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3533 9810 3507 9810 3486 9862 3486 9923
      3525 9879
TIME...MOT...LOC 1222Z 261DEG 26KT 3516 9842 3492 9908

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:47 PM CDTSpecial Weather StatementOUNLogan28 min
Jun 24, 9:53 PM CDTSpecial Weather StatementOUNRoger Mills37 min
Jun 24, 10:20 PM CDTSpecial Weather StatementOUNHarper25 min
Jun 24, 10:32 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward43 min
Jun 24, 11:01 PM CDTSpecial Weather StatementOUNEllis29 min
Jun 24, 11:11 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Roger Mills, Woods, Woodward49 min
Jun 24, 11:54 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Custer, Dewey, Ellis, Harper, Major and 3 more51 min
Jun 25, 12:37 AM CDTSpecial Weather StatementOUNRoger Mills38 min
Jun 25, 12:41 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Caddo, Canadian, Custer, Dewey and 6 more49 min
Jun 25, 12:45 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Kiowa, Roger Mills, Washita45 min
Jun 25, 1:24 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Cleveland, Garfield, Grady and 8 more51 min
Jun 25, 1:29 AM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Custer, Kiowa, Roger Mills and 1 more46 min
Jun 25, 1:31 AM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson29 min
Jun 25, 1:56 AM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Comanche, Cotton, Custer and 8 more49 min
Jun 25, 2:05 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Cleveland, Garfield, Garvin and 12 more40 min
Jun 25, 2:44 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Garvin, Grady, Lincoln and 7 more46 min
Jun 25, 2:47 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Greer, Harmon and 6 more43 min
Jun 25, 3:29 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole46 min
Jun 25, 3:31 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman44 min
Jun 25, 3:41 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie and 1 more49 min
Jun 25, 4:19 AM CDTSpecial Weather StatementOUNCarter, Jefferson, Johnston, Love, Marshall, Murray41 min
Jun 25, 4:34 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole26 min
Jun 25, 4:56 AM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman3 hr
Jun 25, 6:44 AM CDTRiver Flood WarningOUNMajor, Woods, Woodward45 hr
Jun 25, 6:46 AM CDTRiver Flood WarningOUNDewey, Major, Woodward26 hr
Jun 25, 7:22 AM CDTSpecial Weather StatementOUNCaddo, Kiowa53 min

Nearby

River Flood Warnings in Oklahoma, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.